# SDR IPXA1564728

- Difficulty date: February 5, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536117
- Condition: Damaged
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FOUND FLOORBOARD STA 1100 TO 1200, BL0 TO RBL 25, FWD END AND OTBD AFT END DAMAGED AND MARKED.  REPLACED FLOORBOARD IAW EO B757-5320-9692-G, SRM 53-00-50-1A1.
